Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Borel structurability by locally finite simplicial complexes

Author: Ruiyuan Chen
Journal: Proc. Amer. Math. Soc. 146 (2018), 3085-3096
MSC (2010): Primary 03E15; Secondary 05E45.
Published electronically: February 16, 2018
MathSciNet review: 3787369
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every countable Borel equivalence relation structurable by $n$-dimensional contractible simplicial complexes embeds into one which is structurable by such complexes with the further property that each vertex belongs to at most $M_n := 2^{n-1}(n^2+3n+2)-2$ edges; this generalizes a result of Jackson-Kechris-Louveau in the case $n = 1$. The proof is based on that of a classical result of Whitehead on countable CW-complexes.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 03E15, 05E45.

Retrieve articles in all journals with MSC (2010): 03E15, 05E45.

Additional Information

Ruiyuan Chen
Affiliation: Department of Mathematics, California Institute of Technology, Pasadena, California 91125
MR Author ID: 1012788

Keywords: Countable Borel equivalence relations, structurability, simplicial complexes.
Received by editor(s): March 17, 2017
Received by editor(s) in revised form: September 13, 2017
Published electronically: February 16, 2018
Additional Notes: This research was partially supported by NSERC PGS D
Communicated by: Heike Mildenberger
Article copyright: © Copyright 2018 American Mathematical Society